# SDR 95FDEA01760

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 700 BETWEEN STR 22 TO 25R DENTED ON FRAME.  REMOVED DAMAGED AREA OF FRAME AT BS 700 BETWEEN STR 22 TO 25R, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 51-40-3.
